# SDR SIMA200215601

- Difficulty date: May 26, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: S5751008002000
- Part serial: 5366C
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND LEFT OUTBOARD FLAP, OUTBOARD ATTACHMENT FITTING AND FORWARD SPAR CORRODED.  REMOVED AND REPLACED FLAP ASSEMBLY IAW ATR JIC 57-53-00-RAI-10000.  AIRCRAFT RETURNED TO SERVICE.  (M)
